The radiative K* meson decays in QCD


Aliev T. , Demir D., Iltan E.

ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS, vol.71, no.1, pp.107-109, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 1
  • Publication Date: 1996
  • Doi Number: 10.1007/s002880050153
  • Title of Journal : ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS
  • Page Numbers: pp.107-109

Abstract

The g(K0*K0 gamma) and g(K+*K+gamma) coupling constants and the radiative decay widths are calculated in the context of QCD sum rules. It is found that the discrepancy between the experimental data and theoretical results still exists.